MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
(b)(6) study.It was reported that vessel dissection occurred.The subject underwent treatment with the eluvia drug eluting stent on (b)(6) 2021 as a part of the elegance clinical trial.The first target lesion was in the right distal superficial femoral artery extending to right proximal popliteal artery with proximal reference vessel diameter of 5.5 mm and distal reference vessel diameter of 5.5 mm with lesion length of 100 mm and 100% stenosis and was classified as tasc ii b lesion.Treatment of first target lesion was performed by placement of study device, eluvia drug eluting stent of 6.0 mm x 120 mm.Post treatment final residual stenosis was noted to be 5%.The second target lesion was in the right proximal superficial femoral artery extending to right mid superficial femoral artery with proximal reference vessel diameter of 5.5 mm and distal reference vessel diameter of 5.5 mm with lesion length of 80 mm and 90% stenosis and was classified as tasc ii b lesion.Treatment of second target lesion was performed by placement of study device; eluvia drug eluting stent of 6.0 mm x 100 mm.Post treatment final residual stenosis was noted to be 5%.On (b)(6) 2021, on the same day of index procedure, during treatment of the target lesions, dissection of grade b was noted.In response to the event, balloon dilation was performed, and bailout stent was implanted.Post treatment final residual stenosis was noted to be 5%.The complication was resolved, and the subject was discharged from the hospital on aspirin.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2: age at time of event: 77 years old.
 
Event or Problem Description
Elegance study.It was reported that vessel dissection occurred.The subject underwent treatment with the eluvia drug eluting stent on october 12, 2021 as a part of the elegance clinical trial.The first target lesion was in the right distal superficial femoral artery extending to right proximal popliteal artery with proximal reference vessel diameter of 5.5 mm and distal reference vessel diameter of 5.5 mm with lesion length of 100 mm and 100% stenosis and was classified as tasc ii b lesion.Treatment of first target lesion was performed by placement of study device, eluvia drug eluting stent of 6.0 mm x 120 mm.Post treatment final residual stenosis was noted to be 5%.The second target lesion was in the right proximal superficial femoral artery extending to right mid superficial femoral artery with proximal reference vessel diameter of 5.5 mm and distal reference vessel diameter of 5.5 mm with lesion length of 80 mm and 90% stenosis and was classified as tasc ii b lesion.Treatment of second target lesion was performed by placement of study device; eluvia drug eluting stent of 6.0 mm x 100 mm.Post treatment final residual stenosis was noted to be 5%.On october 12, 2021, on the same day of index procedure, during treatment of both target lesions, dissection of grade b was noted.In response to the event, balloon dilation was performed, and bailout stent was implanted.Post treatment final residual stenosis was noted to be 5%.The complication was resolved, and the subject was discharged from the hospital on aspirin.It was further reported that the dissection noted in the first target lesion was caused by the 5 mm x 100 mm sterling balloon.The site has confirmed that dissection noted in the second target lesion was caused by a sterling balloon as well.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14048309
Report Number2134265-2022-03778
Device Sequence Number5881315
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027384037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceBlack Or African American